MAUDE Adverse Event Report: ABBOTT MEDICAL LAMITRODE S-8 LEAD KIT, 60CM LENGTH; SCS LEAD

ABBOTT MEDICAL LAMITRODE S-8 LEAD KIT, 60CM LENGTH; SCS LEAD
Model Number 3286
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Device Embedded In Tissue or Plaque (3165)
Date of Event 07/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.Additional components potentially involved in the event include: common device name: scs octrode lead, model: 3186, udi: (b)(4), batch: 4354437.Common device name: scs octrode lead, model: 3186, udi: (b)(4), serial: (b)(6), batch: 4711129.
 
Event or Problem Description
It was reported that during an ipg and lead revision procedure on (b)(6) 2025 [related manufacturer reference number: 3006705815-2025-05353 and 1627487-2025-03732], one of the occipital leads was cut and a portion of the lead remains implanted.As a result, surgical intervention may be undertaken to address the issue.It is unknown which lead attributed to this issue.
 
Additional Manufacturer Narrative
Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.

Brand Name
LAMITRODE S-8 LEAD KIT, 60CM LENGTH
Common Device Name
SCS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key22683784
Report Number1627487-2025-03733
Device Sequence Number9565423
Product Code LGW
UDI-Device Identifier05414734402231
UDI-Public(01)05414734402231(10)3808641(17)140928
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/28/2014
Device Model Number3286
Device Catalogue Number3286
Device Lot Number3808641
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2025
Supplement Date Received by Manufacturer08/12/2025
Initial Report FDA Received Date07/31/2025
Supplement Report FDA Received Date08/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/19/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANCHOR.; ANCHOR.; SCS LEAD.; SCS LEAD.
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight113 KG